# SDR SIMA972032

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367121729402
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION TASK CARD ZL-141-GVI-10020-001, MAINTENANCE DISCOVERED THE SERVICE DOOR SILL PLATE CORRODED OUT OF LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND INSTALLED NEW SILL PLATE IAW SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.  (X)
